# SDR C77A20150604004

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,204 hours, 12,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN LT AFT BEAM PN 170-65669-003 UPPER FLANGE.  VT-SAA REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2015-170-050687B WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10 REPAIR 02.  THE CORROSION DAMAGE APPROX DIMENSIONS ARE 1.50 INCHES X 2.25 INCH WITH AN AREA OF 100% ORIGINAL MATERIAL LOSS IN THE DEEPEST LOCATION REF FIGURE 1.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS REPAIR DOES NOT AFFECT FCS & DOES NOT REQUIRE FOLLOW UP INSPECTIONS IAW ETD2015-170-050687B.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-178 UNDER WO 1915078.
